# SDR SIMA20141108008

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN CRACKED AROUND 4 RIVETS FRAME 79.  REPAIRED RT EXTERNAL FUSELAGE SKIN CRACKED AROUND 4 RIVETS FRAME 79 IAW ERS-EM-5300-877.  SEE TURNOVER FOR DETAILS.
